# SDR UPS01437299

- Difficulty date: November 1, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B903118
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 PYLON (O/B STRUT) AFT TORQUE BULKHEAD VERTICAL CHORD FOUND 1 FASTENER HOLE CRACK AT CHORD FWD SURFACE RUNNING O/B AT 4 O'CLOCK POSITION APPROX .125 INCH LENGTH.  CRACK HOLE REAMED ECCENTRICALLY TO 0.500 INCH AND NDT INSPECTION CONFIRMED CRACK FREE REF NTM PT6, 51-00-00 FIG 4.  INSURANCE CUT AND FREEZE PLUG CUTOUT ON CHORD AS PER SRM 51-10-08,  ANGLE AND DOUBLER, FABRICATED, INSTALLED DETAILS REF PROCESS CARD AND RCBR017 & UPS-EO- 747-5410-13496 PG 58 FIG 2, TELEX UPS-HKG01-00116H & RS 54-53-34701.
